# SDR SWAA2025092215229

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,374 hours, 34,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP OTBD OF NR 3 CANOE ON TRAILING EDGE OF FLAP LOWER SIDE IS DELAMINATED TSR-2025008016.   REMOVED DAMAGED TRAILING EDGE WEDGE, LOCATED AND DRILLED NEW WEDGE IAW SRM 51-40-06;  INSTALLED NEW WEDGE PER SOPM 20-50-01.
